# SDR KY7A14614

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N27989
- Make and model: Piper PA-31-350
- Aircraft serial: 317952077
- Aircraft time: 24,883 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 50294000
- Condition: Cracked
- Location: Mlg Drag Brace
- Part time: 24,883 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN GEAR DRAG BRACE AFT SUPPORT FITTING WAS FOUND CRACKED AT THE LOWER INBOARD WEB.  NO APPARENT CAUSE WAS FOUND TO EXPLAIN THIS FAILURE.
